Conservation property of symmetric jump processes

Jun Masamune, Toshihiro Uemura

Research output: Contribution to journalArticlepeer-review

28 Citations (Scopus)

Abstract

Motivated by the recent development in the theory of jump processes, we investigate its conservation property. We will show that a jump process is conservative under certain conditions for the volume-growth of the underlying space and the jump rate of the process. We will also present examples of jump processes which satisfy these conditions.

Original languageEnglish
Pages (from-to)650-662
Number of pages13
JournalAnnales de l'institut Henri Poincare (B) Probability and Statistics
Volume47
Issue number3
DOIs
Publication statusPublished - 2011 Aug

Keywords

  • Conservation property
  • Derivation property
  • Symmetric Dirichlet forms with jumps

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Conservation property of symmetric jump processes'. Together they form a unique fingerprint.

Cite this